MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; SERVER, INFUSION

CAREFUSION SD ALARIS SYSTEM; SERVER, INFUSION
Model Number 8975
Medical Device Problem Codes Computer System Security Problem (2899); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.Device was not returned to manufacturing facility.
 
Event or Problem Description
It was reported that product security issues were found during a penetration test on alaris systems manager performed by the customer.The test was performed prior to go-live and there was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Omit : c20 - no findings available, d15 - cause not established.

Brand Name
ALARIS SYSTEM
Common Device Name
SERVER, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key16319998
Report Number2016493-2023-108277
Device Sequence Number7993346
Product Code FRN
UDI-Device Identifier10885403897504
UDI-Public(01)10885403897504
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8975
Device Catalogue Number9400 ALARIS SYSTEM MANAGER
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown